How to lose weight very fast?
October 29, 2011 1:17am CST
Guys do you believe that slimming pills could lose weight even without exercise? and is there any bad side effects?
• United Arab Emirates
3 Nov 11
I don't believe in slimming pills, and I heard there are many side effects in our health when you take it. If you want to be slim, you have to have the will to do it, you have to exercise and go to the gym, eat healthy foods and diet. Also, drink tea after eating to help you digest the food faster.
29 Oct 11
water and juice diet usually would make you lose weight fast even without exercise. Just use a juicer or blender to make juice out of fruits and veggies. This can help you lose a few extra inches and pounds just in time for a special occasion. But nothing beats regular diet and exercise for a healthy and fit body.
29 Oct 11
Never go down the slimming tablet route! And losing weight too quickly is not the way to ,lose weight and to keep it off. I've lost 84 pounds now since January and I have done it by healthy eating and upping my exercise. The healthiest way is to lose 2lbs a week, that way you are more likely to keep the weight off!!
29 Oct 11
YES of course.. there is always a consequence! me, i was fat back then, i promised myself i would be slim in the future, so what i did is exercise! plain exercise. not just simple exercise, you should really break a sweat. as in a LOT OF SWEAT. if you want big results you should have BIG SWEATS. RESULTS= EFFORT. don't use slimming pills..
• United States
7 Jan 12
Skip the pills! Former weight loss counselor here! You cannot take pills forever. So, if you start taking a pill and you stop... What will happen to you? The best way to lose weight is to change your eating habits and get your body moving. It is the bottom line. There is no other way. So find a great program, discard the pills and make time to get yourself moving.
3 Nov 11
yes, earlier this year I've tried a slimming pill for almost a month (I wont be mentioning the brand) but I stopped it due to its bad effects. anyway I lose almost 10-15 lbs, its effects were loss of appetite, sweating a lot, i've becme hyper active, very thirsty and lastly I cant sleep. almost 3-4 days I experienced difficulty sleeping and then the following day while at work, I had this severe migraine and nausea and vomiting. I went to see a doctor , they checked my BP and for the first time it bcme hypertensive. . the doctor said that there's a possibility that this is a side effect from the slimming pills. Ive learned from that exp. so for me I advice you to stick to the natural way like doing exercise and eating small frequent meals...